Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#258051] of David B. Dunson

search www.stat.duke.edu.

Papers Published

  1. Bigelow, JL; Dunson, DB, Bayesian semiparametric joint models for functional predictors, Journal of the American Statistical Association, vol. 104 no. 485 (2009), pp. 26-36, ISSN 0162-1459 [doi]
    (last updated on 2017/12/11)

    Abstract:
    Motivated by the need to understand and predict early pregnancy loss using hormonal indicators of pregnancy health, this article proposes a semiparametric Bayesian approach for assessing the relationship between functional predictors and a response. A multivariate adaptive spline model is used to describe the functional predictors, and a generalized linear model with a random intercept describes the response. Through specifying the random intercept to follow a Dirichlet process jointly with the random spline coefficients, we obtain a procedure that clusters trajectories according to shape and according to the parameters of the response model for each cluster. This very flexible method allows for the incorporation of covariates in the models for both the response and the trajectory. We apply the method to postovulatory progesterone data from the Early Pregnancy Study and find that the model successfully predicts early pregnancy loss. © 2009 American Statistical Association.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320